# SDR UIEA2021062901437

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FAIL (FAULT EICAS)( PERFORMED APU ECU BITE CHECK IAW B767 FIM 49-11 FAULT TREE 958. NO FAULTS NOTED. PERFORMED APU STARTING/OPERATION IAW B767 AMM 49-11-00-802-002. OPS CHECK NORMAL. NO DEFECTS NOTED AT THIS TIME )
